# SDR CA130701010

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT INITIATED AN ENGINE SHUTDOWN FOLLOWING A LOW OIL PRESSURE WARNING.  THE FLIGHT RETURNED TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND METAL DEBRIS ON THE TURBOMACHINE CHIP DETECTOR AND NOISES WHEN ROTATING THE HIGH PRESSURE ROTOR. THE ENGINE WILL BE REPLACED AND FORWARDED FOR INVESTIGATION AND REPAIR.
